# SDR IPXA1569035

- Difficulty date: August 14, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON RT ELEVATOR LOWER SURFACE OTBD END T/E OTBD SIDE OF SPLICE DOUBLER ON TIP FITTING REPAIR, REPLACE IAW ER 11-04100, DWG 183N2902.
